# SDR CALA2016093000711

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 55,475 hours, 19,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE AT DOOR 1R NEEDS TO BE REPACKED.  REMOVED AND INSTALLED R1 DOOR SLIDE PER AMM 52-66-01-400-804 AND 25-66-01-000-801.
